# SDR SWAA2015121146998

- Difficulty date: November 12, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 62,544 hours, 49,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 69773671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT INTERCOSTAL T CHORD CRACKED AT BS 332.1, STRINGER 8A.  REPAIRED T CHORD IAW ER & EA.
